Will there be side effects during this period?
How is a patient weaned off of phenobarbital?
- 29 Jan 2013 by kgilbert
- 29 January 2013
Not if its done properly. Getting the help of your doc is very important. You only want to decrease it a few mg every week or so.
Hello kgilbert. There are side effects. Given the appropiate drug to counter Phenobarbital is one of the more difficult of drugs to be no longer taking. Seizure is a major factor/ off consideration. Regards pledge
- Phenobarbital Information for Consumers
- Phenobarbital Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phenobarbital (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I give my dog Phenobarbital 1/2 gram tablets, this morning I accidently took one, how will it effect
Updated 3 Feb 2011 • 3 answers
Updated 10 Jun 2013 • 1 answer
Updated 31 Aug 2013 • 1 answer
Updated 12 Oct 2013 • 1 answer
Updated 18 Aug 2018 • 2 answers